# SDR CA020610006

- Difficulty date: June 7, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Aircraft time: 16,372 hours
- Engine: Ge CF343A1
- System (JASC): 2710 · Aileron Control System
- Part: Control Unit
- Condition: Lack Of Lube
- Location: Aileron Quadrant
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AUTOPILOT TRIM RWD/LWD AFTER T/O AUTO PILOT DISCONNECTED AND FOUND DIFFICULT TO MOVE AILERONS.(L1255080) BOTH LT AND RT AILERON QUADRANTS LUBRICATED WITH BRAYCO NR 300 TO DISPLACE MOISTURE AND AILERON INSPECTION CHECK CARRIED OUT. OPS CHKS NORMAL SERVICEABLE.
